# SDR 2002UALA01262

- Difficulty date: August 1, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N942UA
- Make and model: Boeing 737522
- Aircraft serial: 26679
- Aircraft time: 28,492 hours, 18,007 cycles
- Engine: Ge CFM56*
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT LEFT HAND HORIZONTAL STABILIZER LEADING EDGE AT OUTBOARD END IS DAMAGED.  DENT IS APPROXIMATELY 5 INCHES FROM OUTBOARD END, STAB BL 240 TO BL 249.  MAJOR REPAIR ACCOMPLISHED.  LEADING EDGE PARTIAL SKIN REPLACEMENT.
